Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 364184, 14 pages
http://dx.doi.org/10.1155/2015/364184
Research Article

Dissipative Analysis and Synthesis of Control for TS Fuzzy Markovian Jump Neutral Systems

1Department of Mathematics, Sungkyunkwan University, Suwon 440 746, Republic of Korea
2Department of Mathematics, Sri Ramakrishna Institute of Technology, Coimbatore, Tamil Nadu 641 010, India
3Department of Mathematics, Anna University Regional Centre, Coimbatore, Tamil Nadu 641 047, India

Received 17 February 2015; Accepted 2 May 2015

Academic Editor: Quanxin Zhu

Copyright © 2015 R. Sakthivel et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Sakthivel, M. Rathika, and Srimanta Santra, “Dissipative Analysis and Synthesis of Control for TS Fuzzy Markovian Jump Neutral Systems,” Mathematical Problems in Engineering, vol. 2015, Article ID 364184, 14 pages, 2015. https://doi.org/10.1155/2015/364184.